Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 79, NWS Atlanta, GA

April 6, 20256 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 12:28 PM EDT for 6 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 12:28 PM EDT (16:28 UTC)
Expired
Apr 6, 2025, 1:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Fayette County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 12:35 PM EDTTSTM WND DMG1 Sse Arnco-Sargent, GALarge tree downed near intersection of Main Street and 1st Street in Arnco.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 11:01 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS52 KFFC 061628
SVRFFC
GAC045-077-113-149-199-285-061715-
/O.NEW.KFFC.SV.W.0079.250406T1628Z-250406T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1228 PM EDT Sun Apr 6 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fayette County in north central Georgia...
  Northwestern Meriwether County in west central Georgia...
  Southeastern Carroll County in northwestern Georgia...
  Eastern Heard County in west central Georgia...
  Northeastern Troup County in west central Georgia...
  Coweta County in west central Georgia...

* Until 115 PM EDT.

* At 1228 PM EDT, severe thunderstorms were located along a line
  extending from near Handy to near Corinth to near Harrisonville,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Turin, Plant Yates, Haralson, Dunaway Gardens, Hogansville,
  Cannongate, Harrisonville, East Newnan, Hillcrest, Corinth,
  Whitesburg, Madras, Rocky Mount, Saint Marks, Sharpsburg,
  Luthersville, Arnco-Sargent, Tyrone, Powers Crossroads, and
  Peachtree City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

&&

LAT...LON 3327 8503 3349 8501 3351 8462 3350 8462
      3350 8461 3351 8461 3351 8459 3327 8450
      3306 8469 3313 8512
TIME...MOT...LOC 1628Z 270DEG 32KT 3341 8496 3328 8495 3320 8503 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
316 
WWUS52 KFFC 061636
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1236 PM EDT Sun Apr 6 2025

GAC045-077-113-149-199-285-061715-
/O.CON.KFFC.SV.W.0079.000000T0000Z-250406T1715Z/
Fayette GA-Meriwether GA-Carroll GA-Heard GA-Troup GA-Coweta GA-
1236 PM EDT Sun Apr 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHWESTERN FAYETTE...NORTHWESTERN MERIWETHER...SOUTHEASTERN
CARROLL...EASTERN HEARD...NORTHEASTERN TROUP AND COWETA COUNTIES...

At 1236 PM EDT, severe thunderstorms were located along a line
extending from near Arnco-Sargent to near Grantville to near Corinth,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Turin, Plant Yates, Haralson, Dunaway Gardens, Hogansville,
Cannongate, Harrisonville, East Newnan, Hillcrest, Corinth,
Whitesburg, Madras, Rocky Mount, Saint Marks, Sharpsburg,
Luthersville, Arnco-Sargent, Tyrone, Powers Crossroads, and Peachtree
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3327 8503 3349 8501 3351 8462 3350 8462
      3350 8461 3351 8461 3351 8459 3327 8450
      3306 8469 3313 8512
TIME...MOT...LOC 1636Z 270DEG 32KT 3341 8489 3328 8488 3320 8496 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
381 
WWUS52 KFFC 061643
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1243 PM EDT Sun Apr 6 2025

GAC045-149-061653-
/O.CAN.KFFC.SV.W.0079.000000T0000Z-250406T1715Z/
Carroll GA-Heard GA-
1243 PM EDT Sun Apr 6 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
EASTERN HEARD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

&&

LAT...LON 3321 8498 3323 8494 3325 8495 3329 8492
      3347 8491 3349 8488 3351 8462 3350 8461
      3351 8461 3351 8459 3327 8450 3307 8470
      3312 8504
TIME...MOT...LOC 1643Z 270DEG 32KT 3341 8482 3328 8481 3320 8489 

$$

GAC077-113-199-285-061715-
/O.CON.KFFC.SV.W.0079.000000T0000Z-250406T1715Z/
Fayette GA-Meriwether GA-Troup GA-Coweta GA-
1243 PM EDT Sun Apr 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHWESTERN FAYETTE...NORTHWESTERN MERIWETHER...NORTHEASTERN
TROUP AND COWETA COUNTIES...

At 1243 PM EDT, severe thunderstorms were located along a line
extending from near Arnco-Sargent to near Moreland to near
Hogansville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Turin, Plant Yates, Haralson, Dunaway Gardens, Hogansville,
Cannongate, Harrisonville, East Newnan, Madras, Rocky Mount, Saint
Marks, Sharpsburg, Luthersville, Arnco-Sargent, Tyrone, Peachtree
City, Senoia, Grantville, Lone Oak, and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 8498 3323 8494 3325 8495 3329 8492
      3347 8491 3349 8488 3351 8462 3350 8461
      3351 8461 3351 8459 3327 8450 3307 8470
      3312 8504
TIME...MOT...LOC 1643Z 270DEG 32KT 3341 8482 3328 8481 3320 8489 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
744 
WWUS52 KFFC 061706
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
106 PM EDT Sun Apr 6 2025

GAC077-113-199-285-061716-
/O.EXP.KFFC.SV.W.0079.000000T0000Z-250406T1715Z/
Fayette GA-Meriwether GA-Troup GA-Coweta GA-
106 PM EDT Sun Apr 6 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE...
NORTHWESTERN MERIWETHER...NORTHEASTERN TROUP AND COWETA COUNTIES WILL
EXPIRE AT 115 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

&&

LAT...LON 3321 8498 3323 8494 3325 8495 3329 8492
      3347 8491 3349 8488 3351 8462 3350 8461
      3351 8461 3351 8459 3327 8450 3307 8470
      3312 8504
TIME...MOT...LOC 1706Z 270DEG 32KT 3341 8459 3328 8458 3320 8466 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:53 AM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Apr 6, 6:53 AM EDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
653 AM EDT Sun Apr 6 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 349 AM EDT Sun Apr 6 2025

  - Cold front will bring storms to the area Today. A Slight Risk
    (level 2 of 5) is in effect for north and parts of west
    central Georgia. Primary concerns are damaging winds and a
    quick spin up tornado or two.

  - A Flood Watch is in effect for north and portions of west and
    central Georgia from 8 am to Sunday to 8pm Monday. Rainfall of
    2-4" with isolated amounts up to 5" will be possible. A
    Slight Risk (Level 2 of 4) is in effect for flash flood
    potential.

Current radar loop shows the line of showers and thunderstorms
associated with the approaching frontal boundary has moved into NW
GA. We are seeing severe storms along this line and expect it to
continue moving slowly SE through Monday. The Bermuda ridge that
has blocked this boundary from moving into the area over the past
few days is breaking down and pushing east. The line will push SE
and stall in and around the ATL/AHN metro areas Today/Tonight. The
main line of storms finally pushes south and east of the area
Monday as the upper level forcing catches up to the line and
swings the actual front through.

As for the severe weather Today. The limiting factor appears to
be the lack of instability, even though the system will be
laying across the area during peak daytime heating. The
probability of seeing greater than 500 J/kg of instability is 50%
or greater generally along and south of I-20. Any probabilities of
greater than 1000 J/kg are limited to only west central Georgia.
This is due to the positively tilted trough approaching the area,
keeping upper levels warm. Instability will be difficult to
achieve even in the afternoon heating, and ongoing convective blow
off may limit daytime heating near the slowly moving line of
storms. There is a LLJ which helps shear profiles and some
possible rotation with some stronger storms. The greatest threat
appears to be damaging winds and the threat for some QLCS and
isolated small tornados.

As for the flooding concerns. Latest QPF guidance shows a nice
2-4" swath of 2 day precip amounts across most of the area. This
meshes well with the expected stalling of the main line and
repeated rounds of heavy rainfall. This is also in line with 90th
percentile showing widespread 4-5" across much of metro Atlanta.
This amount of rainfall will definitely lead to flooding and flash
flooding concerns if it does come to fruition. All this will be
very highly dependent on exactly where the boundary stalls and if
it stalls at all. If the boundary stalls a bit further south where
the soils can handle higher rainfall amounts this may not be as
great a concern. Have continued and extended the Flood Watch to
include all of north GA along with portions of central and west
GA. The Flood watch goes through 00z Tue.

01

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 349 AM EDT Sun Apr 6 2025

The long term period will begin on Monday night with the cold front
clearing the forecast area to the southeast. Showers will remain in
portions of east and central Georgia immediately behind the front.
Isolated thunderstorms will be possible in the far southeast as
well, but are expected to come to an end by midnight.
Northwesterly winds on the back side of the front will usher in a
noticeably cooler airmass. Low temperatures on Tuesday will start
the morning in the upper 30s to low 40s in north Georgia and mid
40s in central Georgia. Advancing surface high pressure to the
northwest of the forecast area will promote clear skies and benign
weather through midweek. Highs on Tuesday range from 7-13 degrees
below climatological normals, ranging from the mid 50s to low 60s
in north Georgia and mid to upper 60s in central Georgia -- quite
the contrast from our recent run of warm temperatures.

Wednesday morning will be the coldest morning of the week as
reinforcing colder air moves into the area from the north. Low
temperatures are forecast to drop into the low 30s along and
north of the Atlanta metro area. Elsewhere in north Georgia,
temperatures in the mid 30s could warrant the need for a Frost
Advisory, as well. Temperatures will begin to moderate on
Wednesday as the surface high moves east of the area and southerly
low level flow returns. Highs in the afternoon will rise into the
mid 60s to low 70s, with slightly cooler temperatures in the
higher elevations of the far northeast. On Thursday a 500 mb
trough will swing through the Midwest, extending into the
Tennessee Valley region by the end of the day. A cold front will
trail from the associated surface low, with scattered showers and
thunderstorms becoming possible across far north Georgia during by
early Thursday afternoon. As the trough continues to deepen
Thursday night into Friday, it will advance the front and
associated precipitation southward through the area.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 612 AM EDT Sun Apr 6 2025

Increasing clouds, showers and thunderstorms, and gusty winds
this TAF period. Already beginning to see some lowered ceilings
and gusty SW winds ahead of the incoming frontal boundary. Will
see showers and thunderstorms move into the ATL area TAF sites
between 15z to 18z and continue through the end of the TAF set.
Winds will stay out of the SW with speeds increasing into the
10-14kt range with gust to 25kt this afternoon and evening. Will
see VSBYs diminish into the MVFR range with the SHRA/TSRA also.
Ceilings are ranging from SKC to BKN012 now but will see most
location getting down into the MVFR range though this afternoon
as the boundary moves SE. will see some IFR levels in and around
any stronger storms.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  60  66  42 /  80  90  80  20
Atlanta         78  58  64  43 /  90 100  70  10
Blairsville     70  53  61  35 / 100  90  60  10
Cartersville    76  54  63  39 /  90  90  50   0
Columbus        83  59  66  43 /  70  90  90  10
Gainesville     78  59  65  43 /  90  90  60  10
Macon           86  62  70  44 /  50  80 100  30
Rome            75  53  63  39 / 100  80  40   0
Peachtree City  81  57  65  41 /  80 100  80  10
Vidalia         89  69  79  49 /   0  20 100  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>060-066>071-078-079-089-090.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Apr 6, 5:22 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
522 AM EDT Sun Apr 6 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
522 AM EDT Sun Apr 6 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Thunderstorms are expected across north and central Georgia Today
and Tonight. Some storms may become strong to severe, capable of
producing damaging winds, locally heavy rainfall, and frequent
lightning. A brief tornado also cannot be ruled out.

A Flood Watch is in effect Today across North and portions of
central and west GA due to expected periods of heavy rainfall and
the potential for flash flooding. Areas under the watch could see
2-4" of rainfall with isolated amounts near 5" through Monday
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms are expected across north and central Georgia Monday
and Monday evening. Some storms may become strong to severe,
capable of producing damaging winds, locally heavy rainfall, and
frequent lightning. A brief tornado also cannot be ruled out.

A Flood Watch will still be in effect through Monday evening as a
result of heavy rainfall.

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Apr 6, 11:54 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1154 AM EDT Sun Apr 6 2025

GAZ042-052-053-066-061630-
Coweta GA-Carroll GA-Troup GA-Heard GA-
1154 AM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of southern Carroll,
Heard, northwestern Troup and western Coweta Counties through 1230 PM
EDT...

At 1153 AM EDT, a line of strong thunderstorms was along a line
extending from near Bowdon to Tennant to New Site, and moving east at
50 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Franklin, Plant Yates, Roopville, Tyus, Powers Crossroads,
Roosterville, Handy, Waresville, Frolona, Lowell, Texas, Plant
Wansley, Glenn, Blackjack Mountain, Corinth, Ephesus, Whitesburg,
Centralhatchee, and Harrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for northwestern
and west central Georgia.

&&

LAT...LON 3351 8489 3322 8492 3303 8522 3350 8531
TIME...MOT...LOC 1553Z 269DEG 49KT 3356 8528 3325 8543 3302 8578

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 6, 12:07 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Sun Apr 6 2025

GAZ031-032-042>044-061645-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-South Fulton GA-
1207 PM EDT Sun Apr 6 2025

...A strong thunderstorm will impact portions of southern Paulding,
eastern Carroll, southwestern Cobb, Douglas and southwestern Fulton
Counties through 1245 PM EDT...

At 1206 PM EDT, a strong thunderstorm was over Abilene, or near
Carrollton, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Chattahoochee Hill, Powder Springs, Lithia Springs, Brownsville, Bill
Arp, Seaton Lake, Fairplay, City of South Fulton, Clem, Abilene,
Winston, Lake Val-Do-Mar, Campbellton, Sweetwater Creek State Park,
Byers Crossroads, Hannah, Palmetto, Villa Rica, Douglasville, and
Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

&&

LAT...LON 3381 8504 3397 8460 3351 8460 3351 8507
TIME...MOT...LOC 1606Z 238DEG 28KT 3362 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:27 AM EDTSpecial Weather StatementFFCDade33 min
Apr 6, 2:49 AM EDTSevere Thunderstorm WarningFFCDade, Walker41 min
Apr 6, 3:18 AM EDTSpecial Weather StatementFFCCatoosa, Whitfield27 min
Apr 6, 3:31 AM EDTSpecial Weather StatementFFCChattooga, Walker29 min
Apr 6, 3:57 AM EDTSpecial Weather StatementFFCMurray33 min
Apr 6, 4:01 AM EDTSpecial Weather StatementFFCChattooga29 min
Apr 6, 4:15 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray30 min
Apr 6, 4:30 AM EDTSpecial Weather StatementFFCFloyd, Gordon30 min
Apr 6, 4:31 AM EDTSpecial Weather StatementFFCFloyd, Gordon29 min
Apr 6, 4:44 AM EDTSpecial Weather StatementFFCFannin31 min
Apr 6, 4:57 AM EDTSpecial Weather StatementFFCGilmer33 min
Apr 6, 5:15 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 6, 6:18 AM EDTSpecial Weather StatementFFCLumpkin27 min
Apr 6, 11:54 AM EDTSpecial Weather StatementFFCHeard36 min
Apr 6, 12:07 PM EDTSpecial Weather StatementFFCDouglas38 min
Apr 6, 12:39 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding36 min
Apr 6, 12:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more47 min
Apr 6, 1:40 PM EDTSpecial Weather StatementFFCButts, Henry, Newton50 min
Apr 6, 1:45 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale45 min
Apr 6, 2:17 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup43 min
Apr 6, 2:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup44 min
Apr 6, 3:01 PM EDTSpecial Weather StatementFFCHarris44 min
Apr 6, 3:03 PM EDTRiver Flood WarningFFCDade28 hr
Apr 6, 3:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup44 min
Apr 6, 3:31 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Pike, Spalding44 min
Apr 6, 3:38 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Apr 6, 3:58 PM EDTTornado WarningFFCHarris, Muscogee, Talbot47 min
Apr 6, 4:07 PM EDTSpecial Weather StatementFFCHenry, Lamar, Spalding38 min
Apr 6, 4:21 PM EDTSevere Thunderstorm WarningFFCCrawford, Marion, Talbot, Taylor, Upson39 min
Apr 6, 4:29 PM EDTSpecial Weather StatementFFCButts, Jasper46 min
Apr 6, 4:44 PM EDTSpecial Weather StatementFFCMuscogee61 min
Apr 6, 4:47 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson43 min
Apr 6, 5:02 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam43 min
Apr 6, 5:13 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Peach, Twiggs32 min
Apr 6, 5:30 PM EDTSevere Thunderstorm WarningFFCBibb, Jones15 min
Apr 6, 5:36 PM EDTSpecial Weather StatementFFCGreene, Putnam39 min
Apr 6, 5:38 PM EDTTornado WarningFFCBibb, Twiggs52 min
Apr 6, 5:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more45 min
Apr 6, 6:08 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson21 min
Apr 6, 6:12 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes48 min
Apr 6, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson43 min
Apr 6, 6:19 PM EDTRiver Flood WarningFFCForsyth, Fulton36 hr
Apr 6, 6:59 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington, Wilkinson61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.